Alert archive / Minnesota / Wind Chill Advisories in 2009

Wind Chill Advisory 3, NWS Twin Cities, MN

January 23, 20099 counties in Wisconsin; 42 counties in Minnesota

NWS Twin Cities, MN issued this wind chill advisory at Jan 23, 2009, 4:06 AM CST for 9 counties in Wisconsin; 42 counties in Minnesota. It took effect at Jan 23, 2009, 12:31 PM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2009, 4:06 AM CST (10:06 UTC)
In effect from
Jan 23, 2009, 12:31 PM CST
Expired
Jan 24, 2009, 12:00 PM CST
In force
23 hr
Issued by
NWS Twin Cities, MN
All 51 counties

Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2009-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2009-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 231006
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
406 AM CST FRI JAN 23 2009

...DANGEROUSLY COLD WIND CHILLS EXPECTED FRIDAY NIGHT THROUGH SATURDAY
MORNING...

.THE PASSAGE OF A COLD FRONT THIS MORNING HAS ALLOWED FOR A COLD
ARCTIC HIGH PRESSURE TO BEGIN FILTERING INTO THE UPPER MIDWEST.
THE HIGH WILL CAUSE TEMPERATURES TO PLUMMET OVERNIGHT...ALLOWING
LOW TEMPERATURES TO GET BETWEEN 10 AND 20 BELOW ZERO SATURDAY
MORNING. TO GO ALONG WITH THE BITTERLY COLD TEMPERATURES...
NORTHWEST WINDS OF 5 TO 15 MPH WILL RESULT IN DANGEROUS WIND CHILL
READINGS BETWEEN 25 AND 35 BELOW ZERO FRIDAY NIGHT AND SATURDAY
MORNING ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST
CENTRAL WISCONSIN. THE COLDEST WIND CHILL READING WILL OCCUR
FRIDAY MORNING ACROSS CENTRAL MINNESOTA...WHERE SEVERAL HOURS OF
WIND CHILLS BETWEEN 30 AND 40 BELOW ZERO WILL BE POSSIBLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
231815-
/O.NEW.KMPX.WC.Y.0003.090124T0300Z-090124T1800Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
406 AM CST FRI JAN 23 2009

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 12 PM CST SATURDAY. 

THE PASSAGE OF A COLD FRONT THIS MORNING HAS ALLOWED FOR A COLD
ARCTIC HIGH PRESSURE TO BEGIN FILTERING INTO THE UPPER MIDWEST.
THE HIGH WILL CAUSE TEMPERATURES TO PLUMMET OVERNIGHT...ALLOWING
LOW TEMPERATURES TO GET BETWEEN 10 AND 20 BELOW ZERO SATURDAY
MORNING. TO GO ALONG WITH THE BITTERLY COLD TEMPERATURES...
NORTHWEST WINDS OF 5 TO 15 MPH WILL RESULT IN DANGEROUS WIND CHILL
READINGS BETWEEN 25 AND 35 BELOW ZERO FRIDAY NIGHT AND SATURDAY
MORNING ACROSS CENTRAL AND WEST CENTRAL MINNESOTA AND SOUTH
CENTRAL WISCONSIN. THE COLDEST WIND CHILL READING WILL OCCUR
FRIDAY MORNING ACROSS CENTRAL MINNESOTA...WHERE SEVERAL HOURS OF
WIND CHILLS BETWEEN 30 AND 40 BELOW ZERO WILL BE POSSIBLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
4 follow-up statements
000 
WWUS43 KMPX 231831
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1231 PM CST FRI JAN 23 2009

...DANGEROUSLY COLD WIND CHILLS ARE EXPECTED THROUGH SATURDAY
MORNING...

.THE ARCTIC AIR MASS CONTINUED TO FILTER INTO MINNESOTA AND
WESTERN WISCONSIN THIS AFTERNOON WITH TEMPERATURES FALLING TO NEAR
ZERO ACROSS WEST CENTRAL MINNESOTA...TO THE TEENS ABOVE ZERO IN
WEST CENTRAL WISCONSIN. GUSTY NORTHWEST WINDS OF 15 TO 25
MPH...WITH HIGHER GUSTS OF 30 TO 40 MPH...HAS CAUSED WIND CHILL
VALUES TO DROP NEAR 25 BELOW ZERO ACROSCHILL VALUES ALREADY IN THE 25 BELOW ZERO RANGE...THE
WIND CHILL ADVISORY WILL START AT 12 NOON TODAY...AND LAST THROUGH
NOON ON SATURDAY. IN ADDITION...THE WIND CHILL ADVISORY WILL START
AT 6 PM FOR THE REMAINDER OF MINNESOTA...INCLUDING THE TWIN CITIES
METRO AREA. WESTERN WISCONSIN WILL HAVE THE WIND CHILL ADVISORY
START AT 9 PM THIS EVENING.

NEARLY STEADY TO SLOWLY FALLING TEMPERATURES ACROSS THE
REGION...COMBINED WITH GUSTY NORTHWEST WINDS...WILL PRODUCE
DANGEROUSLY COLD WIND CHILL VALUES THROUGH SATURDAY MORNING.
ALTHOUGH WINDS WILL NOT BE AS STRONG OVERNIGHT OR SATURDAY
MORNING...THE COMBINATION OF ACTUAL TEMPERATURES IN THE TEENS
BELOW ZERO...EVEN A 10 MPH WIND WILL GENERATE WIND CHILL VALUES
BETWEEN 25 AND 40 BELOW ZERO.

THE COLDEST WIND CHILL READINGS WILL OCCUR EARLY SATURDAY MORNING
ACROSS CENTRAL MINNESOTA...WHERE SEVERAL HOURS OF WIND CHILLS
BETWEEN 40 AND 45 BELOW ZERO WILL BE POSSIBLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-240245-
/O.EXT.KMPX.WC.Y.0003.090123T1831Z-090124T1800Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-
BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA...HUTCHINSON...GAYLORD...
REDWOOD FALLS...NEW ULM...ST. PETER...ST. JAMES...MANKATO...
FAIRMONT...BLUE EARTH
1231 PM CST FRI JAN 23 2009

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM CST SATURDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST
SATURDAY. 

TEMPERATURES IN THE SINGLE DIGITS ABOVE ZERO...COMBINED WITH 20 TO
35 MPH WINDS...WILL CREATE WIND CHILL VALUES OF 25 TO 30 BELOW
ZERO THROUGH 6 PM...THEN DROP INTO THE 35 TO 45 BELOW ZERO RANGE
OVERNIGHT THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-240245-
/O.EXT.KMPX.WC.Y.0003.090124T0000Z-090124T1800Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-
LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...CHASKA...
SHAKOPEE...BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...
WASECA...OWATONNA...ALBERT LEA
1231 PM CST FRI JAN 23 2009

...WIND CHILL ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST SATURDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST SATURDAY. 

TEMPERATURES FALLING INTO THE SINGLE DIGITS THIS
AFTERNOON...COMBINED WITH WINDS OF 15 TO 30 MPH...WILL CREATE WIND
CHILL VALUES OF 5 TO 20 BELOW ZERO THROUGH THE AFTERNOON. EXPECT
THE WIND CHILL VALUES TO DROP TO 25 TO 35 BELOW ZERO THIS EVENING
AS TEMPERATURES FALL INTO THE SINGLE DIGITS BELOW ZERO. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

WIZ014>016-023>028-240245-
/O.CON.KMPX.WC.Y.0003.090124T0300Z-090124T1800Z/
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
1231 PM CST FRI JAN 23 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 12 PM CST SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST SATURDAY. 

TEMPERATURES WILL CONTINUE TO FALL THROUGH THE TEENS...AND INTO
THE SINGLE DIGITS ABOVE ZERO THIS AFTERNOON. THE COMBINATION OF
GUSTY WINDS OF 15 TO 25 MPH...AND TEMPERATURES FALLING...WIND
CHILL VALUES WILL DROP TO NEAR ZERO BY SUNSET...AND NEAR 25 BELOW
BY THE EVENING. AFTER 9 PM...WIND CHILL VALUES WILL AVERAGE
BETWEEN 25 TO 35 BELOW ZERO AS TEMPERATURES FALL INTO THE SINGLE
DIGITS BELOW ZERO BY MIDNIGHT. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KMPX 240030
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 PM CST FRI JAN 23 2009

...DANGEROUSLY COLD WIND CHILLS ARE EXPECTED THROUGH SATURDAY
MORNING...

.THE ARCTIC AIR MASS CONTINUED TO FILTER INTO MINNESOTA AND
WESTERN WISCONSIN THIS EVENING. TEMPERATURES HAVE DROPPED
BELOW ZERO OVER MUCH OF WEST CENTRAL MINNESOTA AND WIND CHILL
VALUES WERE COLDER THAN 25 BELOW IN A FEW LOCATIONS. 

EXPECT DANGEROUS WIND CHILLS TO SPREAD OVER ALL OF CENTRAL AND
SOUTH CENTRAL MINNESOTA THIS EVENING...AND THEN OVER WEST CENTRAL
WISCONSIN BY AROUND MIDNIGHT. OVERNIGHT LOW TEMPERATURES IN THE 10
TO 20 BELOW RANGE...COMBINED WITH NORTHWEST WINDS OF 10 TO 15 MPH...
WILL DRIVE WIND CHILL VALUES DOWN TO 25 TO 35 BELOW. THE COLDEST
WIND CHILLS WILL BE REALIZED OVER WEST CENTRAL MINNESOTA LATE
TONIGHT AND SATURDAY MORNING...WITH READINGS CLOSE TO 40 BELOW.

THE DANGEROUS WIND CHILLS WILL CONTINUE SATURDAY MORNING...WITH
ACTUAL AIR TEMPERATURES REMAINING BELOW ZERO UNTIL AROUND NOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-240830-
/O.CON.KMPX.WC.Y.0003.000000T0000Z-090124T1800Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-
BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA...HUTCHINSON...GAYLORD...
REDWOOD FALLS...NEW ULM...ST. PETER...ST. JAMES...MANKATO...
FAIRMONT...BLUE EARTH
630 PM CST FRI JAN 23 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY.

TEMPERATURES FALLING WELL BELOW ZERO...COMBINED WITH 10 TO 20 MPH
NORTHWEST WINDS...WILL CREATE WIND CHILL VALUES OF 25 TO 35 BELOW
THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.


$$

MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-240830-
/O.CON.KMPX.WC.Y.0003.000000T0000Z-090124T1800Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-
LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...CHASKA...
SHAKOPEE...BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...
WASECA...OWATONNA...ALBERT LEA
630 PM CST FRI JAN 23 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY.

TEMPERATURES FALLING BELOW ZERO...COMBINED WITH NORTHWEST WINDS
OF 10 TO 20 MPH...WILL CREATE WIND CHILL VALUES 25 TO 30 BELOW
THROUGH SATURDAY MORNING. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

WIZ014>016-023>028-240830-
/O.CON.KMPX.WC.Y.0003.090124T0300Z-090124T1800Z/
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
630 PM CST FRI JAN 23 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 12 PM CST SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST SATURDAY. 

TEMPERATURES WILL CONTINUE TO FALL THROUGH THE SINGLE DIGITS THIS
EVENING...AND THEN BELOW ZERO TOWARD MIDNIGHT. EXPECT WIND CHILLS
TO DROP TO THE 25 TO 30 BELOW RANGE LATER TONIGHT...AND CONTINUE
THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWUS43 KMPX 240817
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
217 AM CST SAT JAN 24 2009

...DANGEROUSLY COLD WIND CHILL CONDITIONS WILL PERSIST THROUGH THIS MORNING...

.TEMPERATURES WILL CONTINUE DROPPING OVERNIGHT AS ARCTIC AIR
INVADES CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.
THE FRIGID TEMPERATURES WILL COMBINE WITH WIND SPEEDS AROUND 10
MPH TO RESULT IN PROLONGED WIND CHILL VALUES IN THE 25 BELOW TO
35 BELOW RANGE.

TEMPERATURES WILL BOTTOM OUT BETWEEN 15 AND 20 BELOW...WITH THE
COLDEST WIND CHILL VALUES OCCURRING BETWEEN 4 AM AND 9 AM. WIND
CHILLS WILL ALSO APPROACH 40 BELOW ACROSS WEST CENTRAL MINNESOTA
DURING THE EARLY MORNING HOURS. 

THE DANGEROUS WIND CHILLS WILL CONTINUE THROUGH THIS MORNING.
ALTHOUGH VERY COLD CONDITIONS WILL PERSIST THROUGH
TODAY...DECREASING WINDS AND SLIGHTLY INCREASING TEMPERATURES WILL
RESULT IN SLOWLY IMPROVING WIND CHILL CONDITIONS DURING THE AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-241630-
/O.CON.KMPX.WC.Y.0003.000000T0000Z-090124T1800Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-
BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA...HUTCHINSON...GAYLORD...
REDWOOD FALLS...NEW ULM...ST. PETER...ST. JAMES...MANKATO...
FAIRMONT...BLUE EARTH
217 AM CST SAT JAN 24 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

PROLONGED WIND CHILL VALUES IN THE 25 BELOW TO 35 BELOW RANGE WILL
PERSIST THROUGH THIS MORNING...AS TEMPERATURES PLUMMET WELL BELOW
ZERO AND COMBINE WITH NORTHWEST WINDS AROUND 10 MPH. WIND CHILLS
WILL ALSO APPROACH 40 BELOW ACROSS WEST CENTRAL MINNESOTA DURING
THE EARLY MORNING HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-241630-
/O.CON.KMPX.WC.Y.0003.000000T0000Z-090124T1800Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-
LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...CHASKA...
SHAKOPEE...BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...
WASECA...OWATONNA...ALBERT LEA
217 AM CST SAT JAN 24 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

PROLONGED WIND CHILL VALUES IN THE 25 BELOW TO 35 BELOW RANGE WILL
PERSIST THROUGH THIS MORNING...AS TEMPERATURES PLUMMET WELL BELOW
ZERO AND COMBINE WITH NORTHWEST WINDS AROUND 10 MPH. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

WIZ014>016-023>028-241630-
/O.CON.KMPX.WC.Y.0003.000000T0000Z-090124T1800Z/
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
217 AM CST SAT JAN 24 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

WIND CHILLS WILL CONTINUE DROPPING INTO THE 25 TO 30 BELOW RANGE
OVERNIGHT...AS TEMPERATURES PLUMMET WELL BELOW ZERO AND COMBINE
WITH NORTHWEST WINDS AROUND 10 MPH. THE DANGEROUS WIND CHILL
CONDITIONS WILL PERSIST THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWUS43 KMPX 241349
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
749 AM CST SAT JAN 24 2009

...DANGEROUSLY COLD WIND CHILL CONDITIONS WILL PERSIST THROUGH
THE NOON HOUR...

.MORNING TEMPERATURES HAVE DROPPED TO THE TEENS BELOW ZERO...WITH
A FEW LOWER 20S BELOW ZERO ACROSS PORTIONS OF CENTRAL MINNESOTA.
ALTHOUGH WINDS WERE MUCH LIGHTER THIS MORNING THEN THEY WERE
OVERNIGHT...EVEN A 10 MPH BREEZE WILL CREATE WIND CHILL VALUES
BETWEEN 20 TO 35 BELOW ZERO THROUGH THE NOON HOUR...AS
TEMPERATURES SLOWLY RISE INTO THE SINGLE DIGITS BELOW ZERO.

WIND CHILL VALUES WILL ALSO APPROACH 40 BELOW ZERO ACROSS WEST
CENTRAL MINNESOTA THROUGH MID MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-241800-
/O.CON.KMPX.WC.Y.0003.000000T0000Z-090124T1800Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-
BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA...HUTCHINSON...GAYLORD...
REDWOOD FALLS...NEW ULM...ST. PETER...ST. JAMES...MANKATO...
FAIRMONT...BLUE EARTH
749 AM CST SAT JAN 24 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

PROLONGED WIND CHILL VALUES IN THE 25 BELOW TO 35 BELOW RANGE
WILL PERSIST THROUGH NOON...AS THE ACTUAL TEMPERATURE RANGES
BETWEEN 10 TO 20 BELOW ZERO. WIND CHILLS WILL ALSO APPROACH 40
BELOW ACROSS WEST CENTRAL MINNESOTA THROUGH MID MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-241800-
/O.CON.KMPX.WC.Y.0003.000000T0000Z-090124T1800Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-
LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...CHASKA...
SHAKOPEE...BURNSVILLE...LE SUEUR...FARIBAULT...RED WING...
WASECA...OWATONNA...ALBERT LEA
749 AM CST SAT JAN 24 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

PROLONGED WIND CHILL VALUES IN THE 20 BELOW TO 35 BELOW ZERO RANGE
WILL PERSIST THROUGH THE NOON HOUR...AS ACTUAL TEMPERATURES RANGE
BETWEEN 5 TO 18 BELOW ZERO. EVEN A GENTLE BREEZE FROM THE WEST
UNDER 10 MPH WILL CREATE THESE DANGEROUS WIND CHILL VALUES. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

WIZ014>016-023>028-241800-
/O.CON.KMPX.WC.Y.0003.000000T0000Z-090124T1800Z/
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
749 AM CST SAT JAN 24 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

PROLONGED WIND CHILL VALUES IN THE 20 TO 30 BELOW ZERO RANGE WILL
PERSIST THROUGH THE NOON HOUR...AS ACTUAL TEMPERATURES RANGE
BETWEEN 5 TO 15 BELOW ZERO. EVEN A GENTLE BREEZE FROM THE WEST
UNDER 10 MPH WILL CREATE THESE DANGEROUS WIND CHILL VALUES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 3:43 AM CST, 23 minutes earlier.

Area forecast discussion, Jan 23, 3:43 AM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
343 AM CST FRI JAN 23 2009

.DISCUSSION...
LOW PRESSURE OVER NORTHERN LAKE MICHIGAN THIS MORNING HAS PULLED
THE MUCH ADVERTISED ARCTIC COLD FRONT THROUGH THE CWA. ALTHOUGH THE
FRONT HAS CLEARED THE AREA...THE MAIN PUSH OF ARCTIC AIR...AS
MARKED BY A DECK OF LOW STRATUS...IS CURRENTLY PUSHING THROUGH
THE AREA. SUSPECT WE WILL ACHIEVE OUR HIGHS THIS MORNING WHILE THE
STRATUS IS OVERHEAD AND WILL SEE TEMPERATURES DROP THE REST OF THE
DAY...AS A 1055 MB HIGH OVER WESTERN ALBERTA WILL RESULT IN STRONG
NORTHWEST WINDS AND COLD ADVECTION. NOT EXPECTING MUCH MORE THAN
FLURRIES AND GUSTY WINDS THIS MORNING BEFORE SKIES CLEAR OUT AND
TEMPERATURES PLUMMET OVERNIGHT. BY SATURDAY MORNING LOWS WILL
RANGE FROM -10 TO -20...AND WITH WINDS LIKELY TO STAY UP OVER 5
MPH...WE WILL ONCE AGAIN BE EXPERIENCING DANGEROUS WIND CHILLS. AS A
RESULT...WILL START A WIND CHILL ADVISORY AT 03Z SATURDAY AND RUN
IT TO 18Z...WHEN THE WINDS DIE DOWN IN RESPONSE TO THE SURFACE
RIDGE AXIS MOVING INTO THE CWA. IN CENTRAL MN...WIND CHILLS WILL
BE NEAR -35 OR COLDER...SO LATTER SHIFTS WILL NEED TO MONITOR THAT
AREA FOR A POSSIBLE WIND CHILL WARNING. WITH THE RIDGE AXIS
CENTERED ACROSS THE AREA...SUNDAY AND MONDAY MORNINGS COULD BE THE
COLDEST...THANKS TO VERY LIGHT WINDS. HOWEVER...ALL MODELS ARE
HINTING AT A DENSE CIRRUS BEING OVERHEAD BOTH MORNINGS...WHICH
WOULD LIKELY LIMIT HOW FAR THE TEMPERATURES WILL FALL. THE ONLY
SPOT THE MAY STAY MAINLY CLEAR IS THE NORTHERN TIER OR TWO OF
COUNTIES...BUT AT THIS POINT ITS HARD TO SAY WHAT WILL HAPPEN WITH
CLOUD COVER BOTH MORNINGS...SO LEFT LOWS RELATIVELY UNCHANGED
MONDAY AND TUESDAY. HIGH PRESSURE WILL FINALLY PUSH OFF TO OUR
SOUTHEAST TUESDAY MORNING...SETTING THE AREA UP INTO RETURN FLOW
AND WARM ADVECTION...ALLOWING TEMPERATURES TO BECOME MORE SEASONAL
FROM TUESDAY ON.

WEATHER FOR THE COMING WEEK CONTINUES TO LOOK RATHER TRANQUIL. HIGH
PRESSURE BRINGING US THE COLD AIR TODAY WILL SLIP TO OUR SOUTH
TUESDAY...EFFECTIVELY BLOCKING ANY MOISTURE FROM MAKING IT THIS
FAR NORTH UNTIL AT LEAST NEXT WEEKEND.

&&

.AVIATION.../06Z TAF ISSUANCE/
WEAK AREA OF LOW PRESSURE OVER MUCH OF CWA AT THIS TIME...WILL GIVE
WAY TO BRISK COLD FRONT POSED JUST WEST AND NORTH OF MOST TAF SITES.
DECENT ISOBARIC PRESSURE RISES BEHIND THE FRONT. SO SURGE OF ARCTIC
AIR SHOULD SLOWLY SPREAD SOUTHEAST ACROSS THE UPPER MIDWEST
OVERNIGHT AND FRIDAY MORNING. TRAPPED LOW LEVEL MOISTURE AS THE
RESULT FROM SNOW MELT AND RESIDUAL MOISTURE FROM THE LAST WEATHER
SYSTEM...WILL PRODUCE ANOTHER BROAD AREA OF STRATUS/FOG ACROSS MOST
OF TAF SITES.  WEATHER CONDITIONS ARE EXPECTED TO IMPROVE ONCE THE
WINDS INCREASE OR AFTER FRONTAL PASSAGE. SHALLOW MOIST LAYER SHOULD
MIX OUT...CLOUDS SHOULD THIN OUT BY AFTERNOON FRIDAY. WINDS
DIMINISHING TO UNDER 20 KNOTS BY LATE AFTERNOON AND EVENING. ANY
PRECIP SHOULD BE SHORT-LIVED IN THE WAKE OF THE FRONT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST SATURDAY
     FOR ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-
     DAKOTA-DOUGLAS-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-
     KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-
     MEEKER-MILLE LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-
     RENVILLE-RICE-SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-
     SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW
     MEDICINE.

WI...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST SATURDAY
     FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-
     ST. CROIX.

&&

MPG/MTF
Hazardous weather outlook, Jan 22, 12:57 PM CST, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1257 PM CST THU JAN 22 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
231900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1257 PM CST THU JAN 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN ARCTIC COLD FRONT WILL MOVE THROUGH THE STATE OVERNIGHT THROUGH
FRIDAY MORNING...SENDING TEMPERATURES TO 10 TO 20 BELOW ZERO FRIDAY
NIGHT. THESE TEMPERATURES COMBINED WITH INCREASING WINDS OF 15 TO
25 MPH...WILL RESULT IN DANGEROUS WIND CHILL READINGS OF 25 TO 40
BELOW ZERO FRIDAY NIGHT INTO SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

JLT

Nearby

Wind Chill Advisories in Minnesota, 2009Wind Chill Advisories in Wisconsin, 2009Every wind chill advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.